# SDR QXEA200700973

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,021 hours, 15,101 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2436: 'CHECK PFD 1' AND 'CHECK ED' MESSAGES APPEARED ON TAXI OUT.   AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE C/W FIM PROCEDURE TASK 31-61-01-810-804 AND TASK 31-61-01-810-807.  C/W THE OPS CHECK OF THE NR 1 AND NR 2 PFD'S AND MFD'S AND ED PER MTC 6316104, MTC 6316101 AND AMM TASK 31-61-01-710-803.  ALL CHECKS GOOD.  CHECKED CDS FOR FAULTS.  NO FAULTS NOTED.  MESSAGE DID NOT REOCCUR.  AIRCRAFT IS CAT III, REMAINS CAT III.  PLACARD READS CAT III.  MTX CONTROL WAS NOTIFIED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
